CaltechAUTHORS
  A Caltech Library Service

Derivation and Application of the Fokker-Planck Equation to Discrete Nonlinear Dynamic Systems Subjected to White Random Excitation

Caughey, Thomas K. (1963) Derivation and Application of the Fokker-Planck Equation to Discrete Nonlinear Dynamic Systems Subjected to White Random Excitation. Journal of the Acoustical Society of America, 35 (11). pp. 1683-1692. ISSN 0001-4926. http://resolver.caltech.edu/CaltechAUTHORS:CAUjasa63a

[img]
Preview
PDF
See Usage Policy.

560Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CAUjasa63a

Abstract

The Fokker-Planck equation is derived and applied to discrete nonlinear dynamic systems subjected to white random excitation. For the class of problems in which the nonlinearities involve only the displacements of the system, it is shown that exact solutions can be constructed for the stationary Fokker-Planck equation. It is further shown that if stationary solutions exist they are unique.


Item Type:Article
Additional Information:©1963 Acoustical Society of America A. H. Gray, one of my students, is credited with the proof of the above Appendix. This work was supported in part by the Esso Educational Foundation.
Record Number:CaltechAUTHORS:CAUjasa63a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CAUjasa63a
Alternative URL:http://dx.doi.org/10.1121/1.1918788
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4087
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:26 Jul 2006
Last Modified:26 Dec 2012 08:57

Repository Staff Only: item control page